RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 34, Issue 2  


Aleksei Alekseevich Dezin (photo)
On the sixtieth birthday of Aleksei Alekseevich Dezin
163
A criterion for the locality of formation products
N. T. Vorob'ev
165
Index of the center of an irreducible nilpotent linear group over an algebraically closed field
K. Kh. Zakir'yanov
171
Structure of solvable nonnilpotent metahamiltonian groups
N. F. Kuzennii, N. N. Semko
179
Specht's problem in $\varepsilon$-algebras
V. A. Parfenov
189
Equations with one unknown in nilpotent groups
N. N. Repin
201
Two-dimensional convolutions in angular sectors with kernels having their supports in a half plane
A. Böttcher
207
Properties of total sequences of operators and some of their applications
E. N. Domanskii
219
Concentration index of a subharmonic function of zeroth order
A. A. Gol'dberg, N. V. Zabolotskii
227
Annihilable systems of trigonometric systems
A. M. Sedletskii
237
Polynomial solvability of differential equations with coefficients from classes of infinitely differentiable functions
A. V. Babin
249
Systems of differential equations linearly equivalent to real ones
M. Ya. Zhitomirskii
261
Discrete maximum principle
A. G. Kusraev
267
Formula for the second term of the logarithmic asymptotic of Laplace integrals
A. M. Chebotarev
273
Topological locally $\overline{FC}$-groups
B. A. Kramarev
283
Some simple consequences of coding theory for combinatorial problems of packings and coverings
L. A. Bassalygo, V. A. Zinov'ev
291
Sequences of degrees of edges of self-complementary graphs
Zh. A. Chernyak
297
Probabilities of large deviations in Banach spaces
S. V. Nagaev
309
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019